# SDR SWAA2022021657480

- Difficulty date: July 17, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 551GB SIDE BRACKET RIVETS PULLING THRU AND HOLES ELONGATED. / REPAIRED LEFT WING TRAILING EDGE PANEL 551GB ELONGATED HOLES IAW B737 SRM 51-70-04-2R-9 STEP 4 A THRU AND SRM 51-51-01-2R-7 TABLE 202
